MAUDE Adverse Event Report: ALLERGAN (COSTA RICA) STYLE 410 COHESIVE SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED

ALLERGAN (COSTA RICA) STYLE 410 COHESIVE SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Model Number MF-410525
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Seroma (2069)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been initiated.If any new, changed or corrected information is noted, a supplemental medwatch will be submitted.The event of seroma is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: "had seromas requiring aspiration and experienced systematic illnesses resulting in bilateral capsulotomies,¿ ¿debilitating physical pain,¿ ¿suffered, and will suffer, painful removal procedures as well as any treatment, therapy, recovery, and expense associated with the removal of the biocell textured breast implants, the potential for the development of bia-alcl, and any condition or symptoms associated with bia-alcl or the prevention of that issue,¿ ¿mental suffering, was/will be required to undergo additional surgeries and other procedures, suffered emotional distress, anxiety, and loss of quality of life,¿ ¿endure emotional distress including suffering, anguish, fright, horror, nervousness, grief, anxiety, worry, shock, humiliation, and shame due to the risk of bia-alcl.¿.
 
Event or Problem Description
Patient representative reported patient ¿had seromas requiring aspiration and experienced systematic illnesses resulting in bilateral capsulotomies,¿ ¿debilitating physical pain,¿ ¿suffered, and will suffer, painful removal procedures as well as any treatment, therapy, recovery, and expense associated with the removal of the biocell textured breast implants, the potential for the development of bia-alcl, and any condition or symptoms associated with bia-alcl or the prevention of that issue,¿ ¿mental suffering, was/will be required to undergo additional surgeries and other procedures.Suffered emotional distress, anxiety, and loss of quality of life,¿ ¿endure emotional distress including suffering, anguish, fright, horror, nervousness, grief, anxiety, worry, shock, humiliation, and shame due to the risk of bia-alcl.¿ patient representative also reported patient ¿suffered personal injuries and related damages,¿ depression,¿ ¿disfigurement¿ and ¿disability;¿ these events are not related to the device.Device was explanted and replaced.This record is for the left side.A capsulectomy was performed during both the implanting and explanting procedures.

Brand Name
STYLE 410 COHESIVE SILICONE GEL FILLED BREAST IMPLANT
Common Device Name
PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Manufacturer (Section D)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
MDR Report Key11574592
Report Number9617229-2021-05833
Device Sequence Number3521407
Product Code FTR
UDI-Device Identifier10888628003507
UDI-Public10888628003507
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
P040046
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,consum
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/30/2019
Device Model NumberMF-410525
Device Catalogue NumberMF-410525
Device Lot Number2656328
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/25/2021
Initial Report FDA Received Date03/26/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;